# SDR IPXA2021082273010

- Difficulty date: August 22, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 26062
- Aircraft time: 109,995 hours, 18,415 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Fod
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EGRESS DOOR WOULD NOT ARM TO AUTOMATIC. DEFERRED LEFT UPPER DECK DOOR ESCAPE SLIDE PER MEL 52-23-1-3-1. DMP C/WACCOMPLISHED FIM 52-11-00-812-807. FOUND SLIDE DEPLOYMENT HOOK BINDING AT SLIDE DEPLOYMENT LINK DUE TO DEBRIS. CLEANED DEBRIS AND OPS TEST OK IAW AMM 52-23-00-715-001.
